# SDR GTIA2024042838085

- Difficulty date: April 25, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 20,195 hours, 8,888 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVEN DURING DECENT THROUGH 10,000-PERFORMED OPS CHECK OF PACKS 1 AND PACKS 2 VIA ENGINE BLEED, ENG 1 AND ENG 2 IDLE RUN IAW AMM 21-00-00-615-002 AND 21-00-615-004. NO ODOR DETECTED AT THIS TIME. A/C OK FOR CONT. SVC.
